How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42258
Experience:  Experienced Physician trained in New York City. I'm ready to help.
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I have taken nexium for years.....i have tried to take other

This answer was rated:

I have taken nexium for years.....i have tried to take other drugs but always have to go back to muscles are weak, no energy ..i used to run but i can't and gained weight...i still just i forgot to take nexium ...felt great and had energy..didn't know why..but later i had acid reflux and knew i didn't take the damn pill.... not sure nexium is all my problems but i bet it is part of it if not all......What else can i reflux and heartburn is real bad.........there has to be another drug somewhere...

Thank you..please help.......CDG
Hello, this is Dr. David. I have read your question and I'm ready to help.

long term use of nexium can cause low magnesium levels which can affect your nerves and energy. have you had your magnesium levels checked?

also long term use of nexium can cause atrophic gastritis as well.

have you been tested for H Pylori infections of the stomach? this stomach bacterial infection can also worsen stomach acid production

have you had an upper endoscopy scope procedure to look down into your stomach to check for stomach ulcers?

you need your gastrin levels checked as well. high gastrin levels can also cause excessive stomach acid production.

a good GI doctor can run all of these tests for you.
Dr. David and 3 other Medical Specialists are ready to help you

Related Medical Questions